Alert archive / Florida / Gale Warnings in 2020
Gale Warning 6, NWS Key West, FL
NWS Key West, FL issued this gale warning at Nov 18, 2020, 4:29 AM EST. It was in force for 30 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 18, 2020, 4:29 AM EST (09:29 UTC)
- Expired
- Nov 19, 2020, 10:15 AM EST
- In force
- 30 hr
- Issued by
- NWS Key West, FL
The text
As transmitted.
902 WHUS72 KKEY 180929 MWWKEY URGENT - MARINE WEATHER MESSAGE National Weather Service Key West FL 429 AM EST Wed Nov 18 2020 GMZ031-181730- /O.EXT.KKEY.SC.Y.0057.000000T0000Z-201119T2200Z/ /O.CAN.KKEY.GL.A.0002.201118T1000Z-201119T0900Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- 429 AM EST Wed Nov 18 2020 ...SMALL CRAFT ADVISORY IN EFFECT... * WHAT...Northeast winds 20 to 30 kt with gusts up to 35 kt and seas 7 to 12 feet will increase from the northeast at 25 to 35 kt with gusts up to 40 kt with seas of 10 to 15 feet possible on Wednesday. * WHERE...Florida Bay. * WHEN...In Effect. * IMPACTS...A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. These hazardous conditions may result in poor vessel handling and steering response, broaching, overturned dinghies and kayaks, slips and falls on slippery decks, rub damage along docks and seawalls, swamped bows at reef tract mooring balls, and dragging anchors. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$ GMZ032>035-042>044-052>055-072>075-181730- /O.UPG.KKEY.SC.Y.0057.000000T0000Z-201118T1000Z/ /O.UPG.KKEY.GL.A.0002.201118T1000Z-201119T0900Z/ /O.NEW.KKEY.GL.W.0006.201118T0929Z-201119T2200Z/ Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 429 AM EST Wed Nov 18 2020 ...GALE WARNING IN EFFECT... * WHAT...Northeast winds 25 to 30 kt with gusts up to 40 kt and seas 10 to 15 feet expected. * WHERE...Straits of Florida, Hawk Channel, and Gulf waters including the Dry Tortugas. * WHEN...In Effect. * IMPACTS...A Gale Warning means that sustained winds or frequent gusts of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... It is highly recommended that mariners without the proper experience remain in port, alter course, and/or secure the vessel for gale conditions. && $$
5 follow-up statements
716 WHUS72 KKEY 181523 MWWKEY URGENT - MARINE WEATHER MESSAGE National Weather Service Key West FL 1023 AM EST Wed Nov 18 2020 GMZ032>035-042>044-052>055-072>075-182330- /O.CON.KKEY.GL.W.0006.000000T0000Z-201119T2200Z/ Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 1023 AM EST Wed Nov 18 2020 ...GALE WARNING IN EFFECT... * WHAT...Northeast winds 25 to 30 kt with gusts up to 40 kt and seas 10 to 15 feet expected. * WHERE...Straits of Florida, Hawk Channel, and Gulf waters including the Dry Tortugas. * WHEN...In Effect. * IMPACTS...A Gale Warning means that sustained winds or frequent gusts of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... It is highly recommended that mariners without the proper experience remain in port, alter course, and/or secure the vessel for gale conditions. && $$ GMZ031-182330- /O.CON.KKEY.SC.Y.0057.000000T0000Z-201119T2200Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- 1023 AM EST Wed Nov 18 2020 ...SMALL CRAFT ADVISORY IN EFFECT... * WHAT...Northeast winds near 25 knots. * WHERE...Florida Bay. * WHEN...In Effect. * IMPACTS...A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. These hazardous conditions may result in poor vessel handling and steering response, broaching, overturned dinghies and kayaks, slips and falls on slippery decks, rub damage along docks and seawalls, swamped bows at reef tract mooring balls, and dragging anchors. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$
402 WHUS72 KKEY 182132 MWWKEY URGENT - MARINE WEATHER MESSAGE National Weather Service Key West FL 432 PM EST Wed Nov 18 2020 GMZ032>035-042>044-052>055-072>075-190545- /O.CON.KKEY.GL.W.0006.000000T0000Z-201119T2200Z/ Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 432 PM EST Wed Nov 18 2020 ...GALE WARNING IN EFFECT... * WHAT...Northeast winds 25 to 30 knots with gusts up to 40 knots. Seas 5 to 10 feet across Hawk Channel and Gulf waters, except 10 to 15 feet across the Florida Straits. * WHERE...Straits of Florida, Hawk Channel, and Gulf waters including the Dry Tortugas. * WHEN...In Effect. * IMPACTS...A Gale Warning means that sustained winds or frequent gusts of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... It is highly recommended that mariners without the proper experience remain in port, alter course, and/or secure the vessel for gale conditions. && $$ GMZ031-190545- /O.CON.KKEY.SC.Y.0057.000000T0000Z-201119T2200Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- 432 PM EST Wed Nov 18 2020 ...SMALL CRAFT ADVISORY IN EFFECT... * WHAT...Northeast winds near 25 knots. * WHERE...Florida Bay. * WHEN...In Effect. * IMPACTS...A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. These hazardous conditions may result in poor vessel handling and steering response, broaching, overturned dinghies and kayaks, slips and falls on slippery decks, rub damage along docks and seawalls, swamped bows at reef tract mooring balls, and dragging anchors. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$
610 WHUS72 KKEY 190329 MWWKEY URGENT - MARINE WEATHER MESSAGE National Weather Service Key West FL 1029 PM EST Wed Nov 18 2020 GMZ032>035-042>044-052>055-072>075-191130- /O.CON.KKEY.GL.W.0006.000000T0000Z-201119T2200Z/ Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 1029 PM EST Wed Nov 18 2020 ...GALE WARNING IN EFFECT... * WHAT...Northeast winds 25 to 35 knots with gusts up to 40 knots. Seas 5 to 10 feet across Hawk Channel and Gulf waters, and 10 to 15 feet across the Florida Straits. * WHERE...Straits of Florida, Hawk Channel, and Gulf waters including the Dry Tortugas. * WHEN...In Effect. * IMPACTS...A Gale Warning means that sustained winds or frequent gusts of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... It is highly recommended that mariners without the proper experience remain in port, alter course, and/or secure the vessel for gale conditions. && $$ GMZ031-191130- /O.CON.KKEY.SC.Y.0057.000000T0000Z-201119T2200Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- 1029 PM EST Wed Nov 18 2020 ...SMALL CRAFT ADVISORY IN EFFECT... * WHAT...Northeast winds near 25 knots. * WHERE...Florida Bay. * WHEN...In Effect. * IMPACTS...A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. These hazardous conditions may result in poor vessel handling and steering response, broaching, overturned dinghies and kayaks, slips and falls on slippery decks, rub damage along docks and seawalls, swamped bows at reef tract mooring balls, and dragging anchors. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$
767 WHUS72 KKEY 190858 MWWKEY URGENT - MARINE WEATHER MESSAGE National Weather Service Key West FL 358 AM EST Thu Nov 19 2020 GMZ032>035-042>044-052>055-072>075-191700- /O.CON.KKEY.GL.W.0006.000000T0000Z-201119T2200Z/ Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 358 AM EST Thu Nov 19 2020 ...GALE WARNING REMAINS IN EFFECT... * WHAT...Northeast winds 25 to 35 knots with gusts near 40 knots. Seas 5 to 10 feet across Hawk Channel and Gulf waters, and 10 to 15 feet across the Florida Straits. * WHERE...Straits of Florida, Hawk Channel, and Gulf waters including the Dry Tortugas. * WHEN...In Effect. * IMPACTS...A Gale Warning means that sustained winds or frequent gusts of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... It is highly recommended that mariners without the proper experience remain in port, alter course, and/or secure the vessel for gale conditions. && $$ GMZ031-191700- /O.CON.KKEY.SC.Y.0057.000000T0000Z-201119T2200Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- 358 AM EST Thu Nov 19 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WHAT...Northeast winds near 25 knots. * WHERE...Florida Bay. * WHEN...In Effect. * IMPACTS...A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. These hazardous conditions may result in poor vessel handling and steering response, broaching, overturned dinghies and kayaks, slips and falls on slippery decks, rub damage along docks and seawalls, swamped bows at reef tract mooring balls, and dragging anchors. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$
123 WHUS72 KKEY 191515 MWWKEY URGENT - MARINE WEATHER MESSAGE National Weather Service Key West FL 1015 AM EST Thu Nov 19 2020 GMZ032>035-042>044-052>055-072>075-192345- /O.CAN.KKEY.GL.W.0006.000000T0000Z-201119T2200Z/ /O.EXB.KKEY.SC.Y.0057.000000T0000Z-201120T1600Z/ Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 1015 AM EST Thu Nov 19 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT... ...GALE WARNING IS CANCELLED... * WHAT...Northeast winds near 25 knots, with occasional gusts of 30 to 35 knots. Seas beyond the Reef of 7 to 12 feet. * WHERE...Straits of Florida, Hawk Channel, and Gulf waters including the Dry Tortugas. * WHEN...In Effect. * IMPACTS...A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. These hazardous conditions may result in poor vessel handling and steering response, broaching, overturned dinghies and kayaks, slips and falls on slippery decks, rub damage along docks and seawalls, swamped bows at reef tract mooring balls, and dragging anchors. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$ GMZ031-192345- /O.EXT.KKEY.SC.Y.0057.000000T0000Z-201120T1600Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- 1015 AM EST Thu Nov 19 2020 ...SMALL CRAFT ADVISORY IN EFFECT... * WHAT...Northeast winds 20 to 25 knots, with occasional gusts around 30 knots. * WHERE...Florida Bay. * WHEN...In Effect. * IMPACTS...A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. These hazardous conditions may result in poor vessel handling and steering response, broaching, overturned dinghies and kayaks, slips and falls on slippery decks, rub damage along docks and seawalls, swamped bows at reef tract mooring balls, and dragging anchors. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this gale warning went out at Nov 17, 10:33 PM EST, 5 hours 56 minutes earlier.
Area forecast discussion, Nov 17, 10:33 PM EST, 5 hours 56 minutes before
Area Forecast Discussion
National Weather Service Key West FL
1033 PM EST Tue Nov 17 2020
.DISCUSSION...
Currently - A strong ~1035 mb high cell centered south of the
Great Lakes has spread fresh northeast breezes across the Keys
area and is pushing through a backdoor cold front. Winds are
gusting to near 30 knots at many observation points. Dew points
have fallen to 67 degree and continue to fall. A few showers
affected the island chain ahead of the cold front, but have now
diminished and pushed well out into the Florida Straits.
Short Term Update - The previously mentioned high pressure system
will shift eastwards towards the Appalachians overnight and remain
strong. Winds across the Keys will strengthen further overnight
and into tomorrow as the pressure gradient tightens a bit
further. Windy to very windy conditions are expected by Wednesday.
A Wind Advisory may be required for the Florida Keys due to
possible frequent gusts of 35 mph or higher. Despite the strong
winds behind the cold front, temperatures will struggle to fall
into the lower 70s due to the already substantial maritime
streamlines over still warm waters. Dew points should fall
further into the lower to mid 60s by morning.
&&
.MARINE...
Strong high pressure moving into the eastern United States and a
cold front passage will result in fresh to strong northeast
breezes across all Keys waters through the next several days.
Winds are expected to increase even further overnight. A Small
Craft Advisory is in effect for all Keys waters, as is a Gale
Watch. The watch may be upgraded to a Gale Warning by morning.
&&
.AVIATION...
VFR conditions expected at the island terminals. The recent
passage of a strong cold front will result in fresh to strong and
gusty northeast breezes at the island terminals through the next
24 hours. This will result in some crosswind component at our
east-west runways.
&&
.KEY WATCHES/WARNINGS/ADVISORIES...
FL...None.
GM...Gale Watch for GMZ031>035-042>044-052>055-072>075.
Small Craft Advisory for GMZ031>035-042>044-052>055-072>075.
&&
Public/Marine/Fire...11
Aviation/Nowcasts....11
Data Acquisition.....DR
Visit us on the web at weather.gov/key
Follow us on Facebook and Twitter at:
www.facebook.com/nwskeywest
www.twitter.com/nwskeywestHazardous weather outlook, Nov 17, 6:35 AM EST, 21 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Key West FL 635 AM EST Tue Nov 17 2020 FLZ076>078-GMZ031>035-042>044-052>055-072>075-181145- Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys- Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 635 AM EST Tue Nov 17 2020 This Hazardous Weather Outlook is for the Florida Keys and adjacent coastal waters. .DAY ONE...TODAY AND TONIGHT Due to increasing and strong northeast winds, a Small Craft Advisory is in effect for all Keys coastal waters through tonight. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Small Craft Advisory and or a Gale Warning will be necessary Wednesday into Thursday for our entire marine district. Thereafter, a Small Craft Advisory will likely be needed for the end of this week, this weekend and possibly early next week. In addition, a Wind Advisory will likely be needed for the Island Chain on Wednesday and Thursday. Also, a Coastal Flood Statement may be needed for portions of the Island Chain. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. APA
The office that day
Everything else NWS Key West, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 18, 4:04 AM EST | Wind Advisory | KEY | Monroe | 29 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.